# SDR C2XA00IA374

- Difficulty date: October 4, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 2430 · DC Generating System
- Part: Connector
- Part number: MS3476L2431S
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3474 - DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED A BURNING SMELL IN THE COCKPIT.  MAINTENANCE FOUND A LOOSE CONNECTOR ON THE FIRST OFFICER'S SIDE GENERATOR CONTROL UNIT.  MAINTENANCE RESECURED THE CONNECTOR AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
